# SDR SWIA201437375

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 27,545 hours, 22,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY OVERHEAD FLOODLIGHT IS BURNED OUT.  REPLACED THE LAMP IAW AMM.
